Malaysia Trekking

Gunung Tahan

Hot Line : 03-40248896 or 016-6375622  
Enquiry: goalus@mymountaingoal.com

Mountain Goal Adevnture Activities:-

1. Mountaineering

2. Waterfall.

3. Rock Climbing.

4. Caving

5. Teambuilding.

6. Scuba Diving.

7. Water Rafting.

Gunung Tahan (Kuala Tahan to Merapoh) 7 days 6 nights

Highlight :- Highest mountain in West Malaysia and Summit can see very beautiful sea cloud if the weather is good, Bonsai garden, pitcher plant garden at the top of Gunung Tahan. This way take at least 4 days to reach summit of Gunung Tahan.

Date/Time

Description

Remark

Day 1

Depart from KL By Bus at 9.00am.Reach Taman Negara and stay at hostel.

Gather at KL Titiwangsa bus station.

Day 2

Camp Melanti (7 hours) .

Leeches and sand fly

8.00am

Breakfast

Participants have to pay the breakfast.

8.45am

Check in Taman Negara Kuala Tahan

 

12.00noon

Lunch

(Own Walking food)

04.00pm

Camp Melanti .

Careful Sand fly

08.00pm

Dinner

MMG prepare the dinner.

Day 3

Camp Putih (8 hours)

Tough Journey

7.30am

Breakfast

 

8.30am

Start to move

 

12.00noon

Lunch (light Lunch)

(Own walking food)

5.30pm

Camp Putih

 

6.30pm

Dinner

MMG prepare the dinner.

11.00pm

Star Watch and Chit Chatting

 

Day 4

Camp Teku (8 hours)

River crossing 8 times.

8.00am

Breakfast

8.00am

9.00am

Start to move

9.00am

12.00noon

Lunch (light Lunch)

12.00noon

5.30pm

Camp Teku

5.30pm

6.30pm

Dinner

6.30pm

11.00pm

Star Watch and Chit Chatting

11.00pm

Day 5

Camp Gedong (9 hours) Beautiful Sunset and Sunrise .

Very Tough Journey

8.00am

Breakfast

MMG prepare

12.00noon

Lunch (light Lunch)

(Own walking food)

5.00pm

Reach Camp Gedong

 

6.00pm

Dinner

MMG prepare

11.00pm

Star Watch

 

Day 6

Summit and Camp Gedong

(The most beautiful trail)

Gunung Gedong to Summit 4 hours.

8.30am

Breakfast

 

12.00noon

Lunch

(Own Walking food)

4.00pm

Reach Summit campsite

Swimming

7.00pm

dinner

 

Day 7

Camp Koh (9 hours)

Most of the time is down hill.

6.00am

Sunrise

Take photo

8.00am

Breakfast and pack things ready to move down.

 

12.00noon

Lunch

(Own walking food)

5.00pm

Kuala Koh

 

7.00pm

Dinner

 

8.00pm to 10.30pm

Chit Chat and sharing section.

 

11.30pm

Sleep.

 

Day 8

Kuala Juram (4 hours)

(The flower season is in the month of April, May and June)

8.00am

Breakfast

 

12.00am

Arrive Kuala Juram and take light lunch.

(Own Walking food)

1.00pm

Take 4x4 to Merapoh National Park .

 

2.00pm to 2.30pm

Checking

The National people will check the participants belonging.

4.00pm

Take Bus to KL

 

10.00pm

Home Sweat home

 

PRICE INCLUDED
Entrance fees
4x4 from Merapoh to Kuala Juram
Jungle meals
Camping equipment
First Aid
Guide

PRICE EXCLUDED
personal hiking equipment
Porter
Transportation KL to Starting Points (transportation still can be arrange if is required)
Meals out side jungle and walking food (Lunch).

PERSONAL CHECKLIST
Suitable Walking Shoe
Slipper
Backpack or Haversack (Men over 65 Littre and Woman over 50 Littre)
Torchlight
Floor Map
Sleeping Bag
Mess tin/Spoon/Fork
Lighter
Warm clothing/wind breaker/long sleeve shirts/change of clothes/Raincoat
High energy food (chocolates, nuts, raisins, glucose)
Camera/water proof bag for camera
Extra socks/towel/gloves/hat mask
Tissue paper/toilet roll
Two 1.5 Littre Bottle
Two Plastic Bags
*** Note:-
1. For men have to prepare sport tights to avoid leeches go into your private zone.
2. For women have to prepare swimming suit recommended use the 2 pieces type.

IMPORTANT NOTED
Participant need to help MMG to carry food and camping equipment, roughly estimate for men 5 to 7kg and for women 4 to 6kg.

   
 
Copy Right by Mountain Goal Adventure Consultant.